# SDR HALA2021111200157

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 40,570 hours, 6,275 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA CONFIRMED DOOR AT 1L IS LEAKING IN FLIGHT AT TOP R CORNER. MAINT REPEAT WRITE UPS. SEAT IS OUT OF PLACE // RESECURED DOOR SEAL (FWD UPPER CORNER) PER A330 AMM 52-11-18  LEAK CHECK GOOD PER A330 AMM 05-53-00. HAL NO GO ODI PROC 5211 ALREADY C/W REF LP 7743605 .OK FOR SVC.
